Massachusetts, 2007

Hail and Damaging Winds in Massachusetts, June 1, 2007

June 1, 2007 · NWS BOX · 5 events in 2 counties and zones

A stalling warm front across Southern New England was associated with a very warm and unstable airmass. some of which produced wind damage and very heavy rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A stalling warm front across Southern New England was associated with a very warm and unstable airmass. The front was the focus for afternoon and evening thunderstorms...some of which produced wind damage and very heavy rainfall. Large hail was reported as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 1, 12:57 PM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 1, 12:57 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
157 PM EDT FRI JUN 1 2007

.SYNOPSIS...
WEAK WARM FRONT MOVING UP INTO NEW HAMPSHIRE WILL ALLOW TEMPERATURES
TO EASILY REACH THE 80S WITH HIGH PRESSURE OFF THE MID ATLANTIC.

&&

.NEAR TERM /UNTIL 5 PM THIS AFTERNOON/...
CONVECTION FIRING JUST NORTH OF FA ACROSS S VT AND S CENTRAL NH.
ACTIVITY IS MOVING SE AND WILL BE MOVING INTO OUR NH ZONES NEXT HOUR.
ENVIRONMENT IS RATHER UNSTABLE WITH SPC MESOANALYSIS INDICATING
SBCAPES OF 2000-2500 J/KG ACROSS CENTRAL MA AND S NH SO EXPECT TSTMS
TO MAINTAIN INTENSITY AS THEY MOVE SE INTO THE REGION. A FEW STORMS
MAY REACH SVR LIMITS. CRITICAL CORE HEIGHTS FOR WARNINGS ARE 55 DBZ
TO 23K AND 65 DBZ TO 12K.

&&

.SHORT TERM /5 PM THIS AFTERNOON THROUGH 6 AM SATURDAY/...
SHORT RANGE MODELS HAVE GENERAL TREND...THOUGH TOUGH CALL AS TO
WHERE CONVECTION WILL FIRE. THIS WILL BE DEPENDENT UPON WHERE THE
WEAKENING WARM FRONT FINALLY SETTLES...THOUGH AT THE MOMENT IT
APPEARS TO MOVE INTO SOUTHERN NEW HAMPSHIRE. THIS WILL LEAVE THE
REGION IN A VERY WARM AND INCREASINGLY HUMID AIRMASS. HIGH PRESSURE
OFF THE EASTERN SEABOARD WILL HELP IN BRINGING HUMID CONDITIONS INTO
THE REGION.

ONCE LEFTOVER ISOLATED SHOWERS AND THUNDERSTORMS DISSIPATE AND MOVE
OFF THE COAST THIS MORNING...EXPECT PERIOD OF SUNSHINE.  THIS WILL
CAUSE TEMPERATURES TO SKYROCKET...ESPECIALLY INLAND. ALONG
COAST...STILL ENOUGH OF ONSHORE FLOW TO KEEP TEMPERATURES TEMPERED
JUST A BIT. HAVE FORECASTED HIGHS IN 80S FOR MOST PART...THOUGH A
FEW PLACES IN THE CONNECTICUT VALLEY COULD TOUCH 90.

ENOUGH LIFT FROM THE WEAK BOUNDARY AND DIURNAL INSTABILITY WILL BE
AVAILABLE TO CAUSE SCATTERED SHOWERS AND THUNDERSTORMS...LIKELY
AFTER MIDDAY. NOTE A GOOD AMOUNT OF MLCAPE...WITH HIGHEST AMOUNTS
ACROSS THE CONNECTICUT VALLEY INTO SOUTHERN NEW HAMPSHIRE THAT WILL
BE ENOUGH TO CAUSE THUNDER. ANY LOW OR MID LEVEL CAP SHOULD BREAK AS
TEMPERATURES RISE. QUESTION AT THIS POINT WILL BE WHETHER THERE WILL
BE ISOLATED SEVERE...AS WAS THE CASE TO OUR W ON THURSDAY. AT THIS
POINT...CAN NOT RULE OUT. APPEARS THAT MAIN THREAT COULD BE STRAIGHT
LINE WIND GUSTS. ALSO...WBZ VALUES ON ORDER OF 8-10KFT...WHICH COULD
ALSO INDICATE HAIL. WILL CARRY 30-40 PERCENT POPS...WITH HIGHEST FOR
THE NORTHERN AND WESTERN AREAS FOR THIS AFTERNOON AND EVENING.

INSTABILITY COULD LINGER THROUGH AROUND MIDNIGHT FRIDAY AS COOL POOL
AT 500 HPA /ON ORDER OF -11C TO -12C/ REMAINS IN PLACE. WILL BE A
MILD...SULTRY NIGHT WITH OVERNIGHT LOWS NOT GOING MUCH BELOW
60...WITH MID 60S IN THE URBAN CENTERS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
***SEVERE POTENTIAL SAT AFTN AND SQUALLY GALE POTENTIAL MONDAY***

PLS SEE SPC DISCUSSION AND HWO ON SVR RISKS.

PLS SEE TPC/HPC AND OUR DISCUSSIONS ON LIKELIHOOD OF A SQUALLY GALE
CENTER PASSING CLOSE TO SNE MONDAY.

SAT...TEMPS NOW COMING ON LINE IN ALL MODELS FOR ANOTHER HOT ONE.
THIS IS QUITE A POTENT DAY AND AM EXPECTING SVR STORMS DESPITE LIGHTER
WIND FIELD. LOOK AT IT ANYWAY YOU WANT...ALL MODELS WITH QPF.
STABILITY INDICES ARE PRONOUNCED FOR AT LEAST MARGINAL SVR INCLUDING
TT/SWI AND HOT PROD. FCST STARTS WITH ENHANCED WORDING VIA FQT LIGHTNING.
SHEAR PLAYS A ROLE IN S NH AND IF WE SUBTLE BACK DOOR WITH THE WARM
ADVECTION...COULD BE THAT SUPERCELLS FOCUS SOMEWHERE MONADNOCKS TO
NRN ORH COUNTY.

SUN...THUNDER RISK DECREASES AS RDG ALOFT SHIFTS N AND THUNDER PROB
CONFINED TO S NH AND FAR NW MASS AT WORST.

MON...SQUALLY GALE CENTER RACES UP THE COAST. HEAVY RAIN FOR A SHORT PRD
OF TIME.

TUE...NEXT CFP WITH THUNDER IN THE AFTN.

WED...THUNDER NOT CURRENTLY IN THE FCST WED AFTN BUT A SECONDARY CFP
MIGHT BE IN THE OFFING WITH ASSTD THUNDER.

THU-FRI...AFTER A BRIEF PLEASANT INTERLUDE...HEAT AND INSTABILITY
POOLS TO OUR SW AND MAY INTRUDE AS RDG ALOFT BUILDS ALONG THE E
COAST.

HAZARDS: OUTLOOKING FOR POTENTIAL SVR SAT AFTN MA PIKE NWD...HEAVY
SURF MONDAY AND POSSIBLE WIND ADVY CAPE COD TO BLUE HILL. MWS SHORTLY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MAINLY VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SAT...EXCEPT
BRIEF MVFR POSSIBLE INTERIOR TERMINALS THIS AFTERNOON IN ANY
SHOWERS/TSTMS. SEABREEZES AT KPVD/KBOS SHOULD GIVE WAY TO SW WINDS
AROUND 20Z AS SW FLOW IN THE LOWER LEVELS MIX DOWN. ISOLD IFR FOG
POSSIBLE LATE TNGT AT KACK. MORE SCT SHOWERS/TSTMS EXPECTED TO
DEVELOP SAT AFTERNOON WHICH MAY BRIEFLY LOWER CONDITIONS TO MVFR
AGAIN.

SUN...IFR FOG ACK/HYA. THUNDER RISK RECEDES NWWD OUT OF OUR AREA BY
LATE IN THE DAY.

MON...LLWS BOS HYA ACK IN PROBABLE SE COASTAL GALE.

&&

.MARINE...
IN THE SHORT TERM...
WINDS WILL BE LIGHT SOUTH THIS MORNING...THEN WILL BEGIN TO INCREASE
FROM THE SW AS THE WARM FRONT PUSHES NORTH AND STALLS JUST N OF THE
REGION. HIGHEST WINDS WILL BE ON THE SOUTHERN OUTER WATERS...AT
15-20 KTS BY TONIGHT. SEAS MAY INCREASE TO NEAR 5 FEET TONIGHT ON
THE WATERS FROM MONTAUK TO NANTUCKET. HOWEVER...FEEL WNA WAVEWATCH
III MODEL MAY BE A BIT OVERDONE WITH THIS...SO NOT CONFIDENT TO PUT
UP SMALL CRAFT FOR SEAS AT THIS TIME. COULD KICK UP ENOUGH OF A
GROUND SWELL AS SW FETCH KICKS IN. IF IT APPEARS THIS WILL BE THE
CASE...DAY SHIFT WILL ISSUE.

LONG TERM...GENERALLY SW FLOW 10-20 KTS SAT/SAT NIGHT BECOMING S
DURING SUN THEN MORE EASTERLY SUN NIGHT/MON AHEAD OF LOW PRESSURE
MOVING UP THE COAST.  DEPENDING ON TRACK OF THIS STORM THERE COULD
BE GUSTS OVER 25 KTS SUN NGT/MON WITH A LOW PROBABILITY OF GALES AND
HIGH SEAS IF THE STORM TRACKS CLOSE TO THE COAST.  THIS IS VERY
UNCERTAIN AT THIS TIME SO FORECAST DOES NOT REFLECT THESE
CONDITIONS.  MARINERS SHOULD STAY IN TOUCH WITH LATER FORECASTS ON
THIS POTENTIAL STORM.

SATURDAY...THUNDERSTORMS. LOW VSBY IN FOG DEVELOPS S COAST.

MAIN EVENT IS SQUALLY SE GALE MONDAY AND SEAS TO 10 FT OR MORE OUTER
E WATERS. HEAVY SURF ADVY POTENTIAL.

RIP CURRENT FCST...WE ARE JUST GETTING OUR EXPERIENCE TOGETHER ON
THIS. THERE IS NOT AS MUCH CERTAINTY AS ID LIKE WITH THESE SMALL LONG
PERIOD SWELLS. THE MDT RISK FOR BARNSTABLE AND NANTUCKET IS NOT WITH
HIGH CONFIDENCE AND MAY NEED TO BE DOWNGRADED LATER THIS MORNING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...AED
NEAR TERM...KJC
SHORT TERM...BELK
LONG TERM...DRAG
AVIATION...KJC
MARINE...DRAG/EVT
Hazardous weather outlook, Jun 1, 3:50 AM EST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
450 AM EDT FRI JUN 1 2007

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
450 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP EARLY THIS AFTERNOON
IN SOUTHERN NEW HAMPSHIRE OR NORTHERN MASSACHUSETTS AND INTENSIFY AS
THEY MOVE SOUTHEAST ACROSS THE MASS TURNPIKE INTO CONNECTICUT...RHODE
ISLAND AND SOUTHEAST MASSACHUSETTS. ISOLATED STORMS MAY PRODUCE DAMAGING
WIND GUSTS LARGE HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

AREAL COVERAGE OF THE ACTIVITY REMAINS UNCERTAIN.

ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE MORE NUMEROUS SATURDAY AFTERNOON AND EVENING.
THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE AND
PRODUCE LARGE HAIL ALONG WITH DAMAGING STRAIGHT LINE WIND GUSTS...
ESPECIALLY IN NORTHERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.
THESE STORMS WILL PROBABLY BE MOVING SLOWER...RAISING THE POSSIBILITY
OF EXCESSIVE RAINFALL IN ONE OR 2 LOCATIONS THAT COULD CAUSE FLOODING.

THUNDERSTORMS SHOULD OCCUR AGAIN SUNDAY BUT BE CONFINED MOSTLY TO
NORTHWEST MASSACHUSETTS AND SOUTH CENTRAL NEW HAMPSHIRE.

STRONG LOW PRESSURE FOR SUMMER IS FORECAST TO COME VERY CLOSE TO SOUTHEAST
NEW ENGLAND MONDAY WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAINFALL
AND GALE FORCE WIND GUSTS FOR A COUPLE OF HOURS ON THE COASTAL PLAIN.
THERE IS STILL UNCERTAINTY REGARDING THE TRACK OF THIS POTENT LOW PRESSURE
SYSTEM.

A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST ON TUESDAY
WILL BRING THE CHANCE FOR MORE THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND WITH EVEN HIGHER
CONFIDENCE SATURDAY AFTERNOON.

ANZ230>237-250-254-255-020900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
450 AM EDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING. SCATTERED THUNDERSTORMS
WITH WIND GUSTS TO 35 KNOTS ARE POSSIBLE IN THE COASTAL WATERS BETWEEN
2 PM AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS AND THEIR ASSOCIATED LIGHTNING RISK...SHOULD
AFFECT THE COASTAL WATERS AT TIMES SATURDAY.

THE POSSIBILITY EXISTS FOR NEAR-GALE CONDITIONS MONDAY AS POTENT LOW
PRESSURE MOVES UP THE COAST. THE FORECAST TRACK OF THIS SYSTEM...IS
STILL UNCERTAIN.  MARINERS SHOULD PAY CLOSE ATTENTION TO LATER MARINE
STATEMENTS ON THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY.

DRAG

In the hours before

Special weather statement, Jun 1, 1:18 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
218 PM EDT FRI JUN 1 2007

NHZ011-015-011930-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
218 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORM HEADING FOR SOUTHWEST NEW HAMPSHIRE...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL 7 MILES NORTHWEST OF ALSTEAD...MOVING SOUTHEAST
AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
ALSTEAD BY 230 PM EDT...
MARLOW AND GILSUM BY 250 PM EDT...
STODDARD AND SULLIVAN BY 300 PM EDT...
NELSON AND HARRISVILLE BY 310 PM EDT...
BENNINGTON AND HANCOCK BY 320 PM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES.

JWD
Special weather statement, Jun 1, 2:15 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
315 PM EDT FRI JUN 1 2007

MAZ004-026-NHZ011-015-012030-
CHESHIRE NH-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY
MA-WESTERN AND CENTRAL HILLSBOROUGH NH-
315 PM EDT FRI JUN 1 2007

...STRONG THUNDERSTORM DEVELOPING NEAR KEENE...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL NEAR KEENE...MOVING SOUTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
MARLBOROUGH BY 320 PM EDT...
TROY AND FITZWILLIAM BY 330 PM EDT...
JAFFREY BY 340 PM EDT...
RINDGE BY 350 PM EDT...
NEW IPSWICH BY 410 PM EDT...
ASHBY AND ASHBURNHAM BY 420 PM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES.

JWD
Special weather statement, Jun 1, 3:06 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
406 PM EDT FRI JUN 1 2007

MAZ006-007-012030-
EASTERN ESSEX MA-WESTERN ESSEX MA-
406 PM EDT FRI JUN 1 2007

AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH OVER AMESBURY...OR ABOUT 5 MILES NORTHWEST OF NEWBURYPORT...
MOVING SOUTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
NEWBURYPORT AROUND 410 PM
ROWLEY AND IPSWICH AROUND 420 PM.

WTB

The radar

The Boston radar (KBOX), 102 km away, was scanning. The volume nearest the first event began at 20:10 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Essex

When
June 1, 3:10 PM EST
Where
Essex County, 0.69 mi N of Amesbury
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.860, -70.930

Many trees down.

Thunderstorm Wind, Plymouth

When
June 1, 4:58 PM EST
Where
Plymouth County, 0.86 mi NE of West Hingham
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.239, -70.888

Tree down on a house on Pioneer Road.

Thunderstorm Wind, Plymouth

When
June 1, 5:16 PM EST
Where
Plymouth County, Hingham to Duxbury
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.230, -70.880

Downed trees in Hingham, Duxbury, and Marshfield due to thunderstorm winds. All occurred at approximately the same time.

Hail, Plymouth

When
June 1, 5:30 PM EST
Where
Plymouth County, Plympton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.950, -70.820

Quarter size hail was reported in Plympton. Three Quarter inch hail was also reported in Carver. Wires were downed in Duxbury.

Thunderstorm Wind, Plymouth

When
June 1, 6:11 PM EST
Where
Plymouth County, Plymouth
Measured
64 kt (74 mph) measured gust
Reported by
Amateur Radio
Coordinates
41.970, -70.680

Amateur radio wind equipment measured a thunderstorm gust of 74 MPH.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2007Every state in 2007This day in weather historyWarnings in Massachusetts, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44721, 44724, 44725, 44727, 44733.